MathSciNet Relay Station
MathSciNet bibliographic data
MR2301970 (2009a:37047) 37C45 (37A25 37C40 37F10)
Urbański, Mariusz Recurrence rates for loosely Markov dynamical systems. J. Aust. Math. Soc. 82 (2007), no. 1, 39–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement